MAUDE Adverse Event Report: ARTHREX, INC. ACL FIBERTAG® TIGHTROPE® IMPLANT SYSTEM; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE

ARTHREX, INC. ACL FIBERTAG® TIGHTROPE® IMPLANT SYSTEM; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number ACL FIBERTAG® TIGHTROPE® IMPLANT SYSTEM
Medical Device Problem Codes Positioning Failure (1158); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via phone that an ar-1288qt-90 acl fibertag would not tighten.This occurred during an acl reconstruction on (b)(6) 2023, they inserted the implant, but it would not tighten.The device was cut out and replaced with another implant.There was no patient effect reported.
 
Additional Manufacturer Narrative
The complaint allegation was not confirmed.Complaint allegation was not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause(s) for the reported failure can be a user error due to improper device technique.

Brand Name
ACL FIBERTAG® TIGHTROPE® IMPLANT SYSTEM
Common Device Name
SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17419522
Report Number1220246-2023-07366
Device Sequence Number8902206
Product Code GAT
UDI-Device Identifier00888867344709
UDI-Public00888867344709
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K112990
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model NumberACL FIBERTAG® TIGHTROPE® IMPLANT SYSTEM
Device Catalogue NumberAR-1288QT-90
Device Lot Number13846861
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2023
Supplement Date Received by Manufacturer10/09/2024
Initial Report FDA Received Date07/28/2023
Supplement Report FDA Received Date10/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown